Open Access
October, 2004 Algebras of Toeplitz operators with oscillating symbols
Albrecht Böttcher, Sergei M. Grudsky, Enrique Ramírez de Arellano
Rev. Mat. Iberoamericana 20(3): 647-671 (October, 2004).


This paper is devoted to Banach algebras generated by Toeplitz operators with strongly oscillating symbols, that is, with symbols of the form $b(e^{i\alpha(x)})$ where $b$ belongs to some algebra of functions on the unit circle and $\alpha$ is a fixed orientation-preserving homeomorphism of the real line onto itself. We prove the existence of certain interesting homomorphisms and establish conditions for the normal solvability, Fredholmness, and invertibility of operators in these algebras.


Download Citation

Albrecht Böttcher. Sergei M. Grudsky. Enrique Ramírez de Arellano. "Algebras of Toeplitz operators with oscillating symbols." Rev. Mat. Iberoamericana 20 (3) 647 - 671, October, 2004.


Published: October, 2004
First available in Project Euclid: 27 October 2004

zbMATH: 1083.47023
MathSciNet: MR2124486

Primary: 47B35
Secondary: 30E20 , 37C05 , 42A50 , 46H20 , 47A53 , 47L15

Keywords: $C^*$-algebra , Banach Algebra , Fredholm operator , normally solvable operator , Toeplitz operator

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.20 • No. 3 • October, 2004
Back to Top